Posted 1/17/2017 5:38 PM (GMT -8)
I've been doing really well for a while now, so had forgotten some of the prednisone side effects. I guess when I was on it before I had so many other symptoms that I didn't really notice what the prednisone itself was doing.
Anyway, I've had a week of increased joint pain and inflammation, so am doing a short course of prednisone - you know, 15 mg for 5 days, 10 mg for 5 days, 5 mg for 5 days.
I'm on the 4th day and the joints feel better. Of course, I feel bloated, with low energy and low motivation, grumpy and a little bit weepy. To be honest, I'm not sure it's worth the aggravation - I'd almost rather just have the joint pain.
If I wasn't afraid the joint issues would increase without being addressed I'd stop the prednisone!
Anyway, I guess I just wanted to vent a little to people who understand. And if there are other prednisone 'surprises' I've forgotten about, please remind me before they pop up and bite me in the butt!